# SDR WX0A070905

- Difficulty date: July 25, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N408NV
- Make and model: Doug MD 83
- Aircraft serial: 53246
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN THE CABIN AND COCKPIT ON THE GROUND WITH APU RUNNING.  TURNED OFF RIGHT PACK AND APU SHUT DOWN.  THEN SMOKE STOPPED.  CHANGED RT COALESCER BAG, REF AMM 21-20-02, LEAK AND OPS CHECK GOOD, NO SIGN OF FLUID OR CONTAMINATION FOUND.  RAN APU OVER 1 HOUR, NO SMOKE OR FUMES NOTED ON FLIGHT DECK OR CABIN.  AIRCRAFT RETURNED TO SERVICE.
